# SDR K3HA9700095

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT E PATH LIGHT COVER MISSING NEAR SEAT 32, VERY LAST E-PATH LIGHT.  REPLACED E-PATH LIGHT COVER, OPS CK NORMAL.
